Lancaster EPrints

On the diameter of a Cayley graph of a simple group of Lie type based on a conjugacy class.

Lawther, R. I. and Liebeck, Martin W. (1998) On the diameter of a Cayley graph of a simple group of Lie type based on a conjugacy class. Journal of Combinatorial Theory, Series A, 83 (1). pp. 118-137. ISSN 0097-3165

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Combinatorial Theory, Series A
Subjects: Q Science > QA Mathematics
Departments: UNSPECIFIED
ID Code: 19438
Deposited By: ep_ss_importer
Deposited On: 13 Nov 2008 11:31
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:29
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19438

Actions (login required)

View Item